JD2016’s AchillesBlog

Just another AchillesBlog.com weblog

Cipro News

Filed under: Uncategorized — JD2016 at 12:56 pm on Sunday, May 15, 2016

Unfortunately, these warnings came about 6 months too late for me, but at least there are brave people out there protesting fluoroquinolones in front of the FDA. Maybe, if they keep fighting, we will be able to get some kind of reparations for our pain, but I’m not getting my hopes up too high.

http://abcnews.go.com/Health/wireStory/fda-warns-potential-side-effects-powerful-antibiotics-39094694

On another positive note, I am walking in my boot without my crutches. My repaired AT is feeling stronger every day. My “good” AT is still feeling sore every now and again, but I am working to try to save it! Thanks to everyone who has commented on my page. This site is awesome!

5 Comments »

24

Comment by Stuart

May 16, 2016 @ 5:06 pm

I feel the problem is one of educating the doctors who prescribe this medication about the side effects. There may be enough people throughout the US affected to start a class action but not sure how that would go. Keep plugging away though.

25

Comment by Manny

June 6, 2016 @ 5:51 pm

thanks for the info, JD2016… lets see if we can get some action from the FDA… AS for the “good” AT, I understand you can repair it with lots of “eccentric” exercises, which are explained by Beanie and other athletes on this blog.
Manny

26

Comment by maureenb

August 11, 2016 @ 4:35 pm

I have taken Cipro and Levaquin throughout my life for kidney infections and sinus infections. I believe the constant doses this past year contributed to my issues suddenly going to the extreme. My doctor did not want to give me the last round of levaquin but had to for my ears. My surgery is 8/22/16… Achilles insertional tendonosis, calcifiacation, bone spur, Haglund’s deformity, tendon is still intact, though possible tendon transfer, definite bone marrow transfer to speed in healing.

27

Comment by JD2016

August 14, 2016 @ 2:16 pm

maureenb,

I’m so sorry to hear that you’ve been affected too. Best of luck to you in your recovery.

Jd

[WORDPRESS HASHCASH] The poster sent us ‘0 which is not a hashcash value.

33

Comment by Billie Harman

July 4, 2017 @ 2:01 am

I just made a comment about my getting us a drug related the Cipro and having it resulted in a 50% tear of my Achilles tendon as I’ve been reading about if I found this statistic: of people over 60, (I fit in that category :-) Who take one of the medicines in this group 2% of them develop an Achilles tendon rupture!! That’s just criminal the doctors don’t know about it ( I know how many drugs and how many side effects and how many people and it’s pretty impossible for one doctor to keep up with that unfortunately – but the pharmacist who is supposed to know these things ( Big apps and big data bases they have) never said a thing) Important thing to do is to go online and fill out a report with the FDA. They’re looking for this type of information especially if there’s a pretty clear cut relationship with the anabiotic and the rupture. It is the most important way you can have the most effect on the most number of people.

RSS feed for comments on this post. TrackBack URI

Leave a comment

XHTML: You can use these tags: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>

*
To prove you're a person (not a spam script), type the security word shown in the picture.
Anti-Spam Image

Powered by WP Hashcash